| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 57-58


Min Ji Park, Ji Eun Choi, Cheon Seoung Ryoo
      On the q-Stirling-like polynomials related to q-Bernoulli polynomials and Stirling polynomials associated with the p-adic integral on Zp
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 57, 2785-2791
      http://dx.doi.org/10.12988/ijma.2015.510257

Benjier H. Arriola
      Doubly isolate domination in graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 57, 2793-2798
      http://dx.doi.org/10.12988/ijma.2015.58190

Xinqiu Zhang
      Existence of positive solutions of p-Laplacian BVP
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 57, 2799-2809
      http://dx.doi.org/10.12988/ijma.2015.511288

Ing-Jer Lin, Shang-Gang Huang
      Some new convergence theorems for MT-functions and new cyclic nonlinear mappings
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 57, 2811-2819
      http://dx.doi.org/10.12988/ijma.2015.511284

Seong-Hoon Cho
      Best proximity point theorems in partially ordered metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 58, 2821-2838
      http://dx.doi.org/10.12988/ijma.2015.510262

Iz-iddine EL-Fassi, Samir Kabbaj, Gwang Hui Kim
      Superstability of a Pexider-type trigonometric functional equation in normed algebras
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 58, 2839-2848
      http://dx.doi.org/10.12988/ijma.2015.510285

Todor Stoyanov Stoyanov
      Some localization of the zeros of the derivatives of a complex polynomial in the disks or cardioid interiorities
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 58, 2849-2855
      http://dx.doi.org/10.12988/ijma.2015.510260

Ilker Eryilmaz
      Weighted Lorentz-Karamata spaces and their compact embeddings
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 58, 2857-2869
      http://dx.doi.org/10.12988/ijma.2015.512295


Journals | Books | Author guidelines